# SDR DALA2025052804112

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 33,102 hours, 3,131 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3508 -DIV- DIVERTED TO LAX DUE TO ENG 1 STATOR ANTI ICE VALVE CLOSED MSG. UNABLE TO CONTINUE THROUGH ICING CONDITIONS. CORRECTIVE ACTION: FOUND DAMAGED HARNESS 4327KS1. REPLACED SAME NO FURTHER FAULTS. (LP# 7446868)
